Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Tingling, numbness in arm pit. Discomfort on both sides of neck, constant ringing in ears. Having spots on kidney. What could this be due to?

having slight discomfort in frontal left arm pit. also for last couple of weeks tingling type numbness from left arm pit up over front of shoulder up left side of neck. Slight discomfort up both sides of neck. With left arm raised shoulder high less discomfort, with arm brought back to body more discomfort and able to pinpoint area of discomfort. Constant ringing in ears. Am seeing a doctor at present for 2 spots on left kidney going for sonagram every 6 months for comparison of size.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
may e chronic sinusitis which gives ringing in ears and it may also cause the same prolems written by you
medicines taking for other prolems like antipyretics and analgesics may involve the kidney
better to go for xray pns waters view and consult ent specialist for treating the cause and gettin rid of ringing and other prolems
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor